Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Experiencing chest congestion. Difficulty in breathing and increase in heartbeat. Cause and solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
Hello Sir,

For the below question tablet sujjested was PRILOSEC OTC they are not available in most of medical shops . Not even in Medplus or Appolo.

Could you please help me with the same

Hello Doctor,
This is XXXXX here from XXXXX.

I have been experiencing chest congestion kind of thing very often. I don’t know it’s because of acidity or some other reason. Every now and then I feel all the food is just checked up in my chest region and I feel a slight difficulty in breathing and increase in heartbeat. sometimes headache and vomit.. after the vomit I feel congestion is reduced .Because of this I stopped eating non veg and also started going to gym. But I still experience congestion right after I eat my food.

Could you please help me out with the reason and solution for the same
Posted Sat, 26 Oct 2013 in Digestion and Bowels
Answered by Dr. Raju A.T 30 hours later
Brief Answer:
Nexium 20 mg

Detailed Answer:

Thanks for writing back.

You can take Capsule Nexium 20mg instead of Prilosec. Dosage would be same. One in the morning before breakfast.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor